Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 583–588 (Mi mz6420)  

A Steiner problem on finite sets

V. Ya. Burdyuk, N. G. Novikova


Full text: PDF file (350 kB)

English version:
Mathematical Notes, 1980, 28:4, 751–754

Bibliographic databases:

UDC: 517
Received: 05.05.1978

Citation: V. Ya. Burdyuk, N. G. Novikova, “A Steiner problem on finite sets”, Mat. Zametki, 28:4 (1980), 583–588; Math. Notes, 28:4 (1980), 751–754

Citation in format AMSBIB
\Bibitem{BurNov80}
\by V.~Ya.~Burdyuk, N.~G.~Novikova
\paper A Steiner problem on finite sets
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 583--588
\mathnet{http://mi.mathnet.ru/mz6420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594375}
\zmath{https://zbmath.org/?q=an:0445.05004}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 751--754
\crossref{https://doi.org/10.1007/BF01140136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200024}


Linking options:
  • http://mi.mathnet.ru/eng/mz6420
  • http://mi.mathnet.ru/eng/mz/v28/i4/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021